Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 77, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 20, 2008, 3:30 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2008, 3:30 PM MDT (21:30 UTC)
- Expired
- Jun 20, 2008, 4:30 PM MDT
- In force
- 60 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Crowley County, CO, Otero County, CO, Pueblo County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 11:56 AM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 359 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 202130 SVRPUB COC025-089-101-202230- /O.NEW.KPUB.SV.W.0077.080620T2130Z-080620T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 330 PM MDT FRI JUN 20 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO... NORTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO... NORTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 430 PM MDT... * AT 325 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 21 MILES NORTHWEST OF OLNEY SPRINGS...OR ABOUT 27 MILES EAST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 24 MPH. * LOCATIONS IMPACTED INCLUDE... OLNEY SPRINGS. FOWLER. CROWLEY. ORDWAY. SUGAR CITY. THIS SEVERE THUNDERSTORM WARNING REPLACES THE TORNADO WARNING THAT WAS IN EFFECT FOR A SIMILAR AREA. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3819 10362 3806 10409 3851 10434 3851 10382 TIME...MOT...LOC 2130Z 330DEG 21KT 3839 10414 $$
4 follow-up statements
000 WWUS55 KPUB 202145 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 345 PM MDT FRI JUN 20 2008 COC025-089-101-202230- /O.CON.KPUB.SV.W.0077.000000T0000Z-080620T2230Z/ OTERO CO-CROWLEY CO-PUEBLO CO- 345 PM MDT FRI JUN 20 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR NORTHEASTERN PUEBLO...WESTERN CROWLEY AND NORTHWESTERN OTERO COUNTIES... AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 13 MILES NORTHWEST OF OLNEY SPRINGS...OR 29 MILES EAST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 24 MPH. LOCATIONS IMPACTED INCLUDE... OLNEY SPRINGS. FOWLER. CROWLEY. ORDWAY. SUGAR CITY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3819 10362 3806 10409 3851 10434 3851 10382 TIME...MOT...LOC 2145Z 330DEG 21KT 3831 10408 $$
000
WWUS55 KPUB 202209
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT FRI JUN 20 2008
COC025-089-101-202230-
/O.CON.KPUB.SV.W.0077.000000T0000Z-080620T2230Z/
OTERO CO-CROWLEY CO-PUEBLO CO-
409 PM MDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EAST CENTRAL PUEBLO...WESTERN CROWLEY AND NORTHWESTERN OTERO
COUNTIES...
AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS CENTERED NEAR FOWLER...OR 31 MILES EAST OF PUEBLO...AND WAS
MOVING TOWARD THE SOUTH AT 30 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME EAST
CENTRAL PUEBLO COUNTY AND EXTREME NORTHWESTERN OTERO COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3832 10424 3835 10424 3843 10379 3819 10362
3806 10409
TIME...MOT...LOC 2209Z 345DEG 26KT 3815 10406
$$000
WWUS55 KPUB 202220
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT FRI JUN 20 2008
COC025-089-101-202230-
/O.CON.KPUB.SV.W.0077.000000T0000Z-080620T2230Z/
OTERO CO-CROWLEY CO-PUEBLO CO-
420 PM MDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EAST CENTRAL PUEBLO...SOUTHWESTERN CROWLEY AND NORTHWESTERN OTERO
COUNTIES...
AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS CENTERED NEAR FOWLER...OR 28 MILES WEST OF LA JUNTA...AND
WAS MOVING TOWARD THE SOUTH AT 30 MPH.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3825 10420 3826 10420 3827 10422 3828 10421
3825 10419 3830 10371 3819 10362 3806 10409
TIME...MOT...LOC 2220Z 345DEG 26KT 3807 10403
$$000
WWUS55 KPUB 202231
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
431 PM MDT FRI JUN 20 2008
COC025-089-101-202240-
/O.EXP.KPUB.SV.W.0077.000000T0000Z-080620T2230Z/
OTERO CO-CROWLEY CO-PUEBLO CO-
430 PM MDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUEBLO...
SOUTHWESTERN CROWLEY AND NORTHWESTERN OTERO COUNTIES EXPIRES AT 430
PM MDT...
THIS WARNING WAS REPLACED BY A NEW WARNING FOR SOUTHEASTERN PUEBLO
COUNTY AND WEST CENTRAL OTERO COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3825 10420 3826 10420 3827 10422 3828 10421
3825 10419 3830 10371 3819 10362 3806 10409
TIME...MOT...LOC 2230Z 345DEG 26KT 3800 10401
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:14 PM MDT, 16 minutes earlier.
Area forecast discussion, Jun 20, 3:14 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 314 PM MDT FRI JUN 20 2008 .SHORT TERM... (TODAY AND TONIGHT) SEVERE WEATHER UNDERWAY. SEVERE THUNDERSTORM WATCH 584 IN EFFECT UNTIL 01Z FOR THE SOUTHEAST COLORADO PLAINS. CAPE OF 1-2K J/KG ALONG WITH SHEAR OF 40-50 KTS WILL PERMIT DEVELOPMENT OF A FEW SUPERCELLS LATE THIS AFTERNOON AND EVE. LARGE HAIL AND LIGHTNING WILL BE PRIMARY THREATS. ISOLATED TORNADOES ALSO POSSIBLE WITH STRONGER STORMS. ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE PLAINS TOMORROW BUT SHOULD BE LESS ACTIVE THAN TODAY. .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) WILL HAVE TO BRIEF DUE TO ONGOING SEVERE WX. UPPER RIDGE WILL SLIDE OVR CNTRL CO ON SUNDAY...AND CONVECTION WILL BE MORE SUPPRESSED OVR THE ERN PLAINS. SVR THREAT SHOULD BE MINIMAL. MTS WILL BEGIN TO SEE A LITTLE MORE CONVECTION AS THE RIDGE MOVES EWD. MON THROUGH WED...MOISTURE LOOKS TO SNEAK BACK INTO ERN CO...WITH THE DRYLINE FLIRTING WITH THE ERN ZONES. UPPER RIDGE FLATTENS A BIT WITH MINOR SHORTWAVES MOVING THROUGH. MODELS HINT AT POSSIBLE MCS DEVELOPMENT OVR THE PLAINS EACH EVENING...ESPECIALLY MON NIGHT. SCT POPS LOOK APPROPRIATE...WITH HYR POPS SHIFTING TO THE ERN ZONES TOWARD KS IN THE OVERNIGHT HOURS. THE UPPER RIDGE REDEVELOPS WED THROUGH FRI WITH NO REAL FORCING MECHANISM TO ASSIST CONVECTION. SO...LOW GRADE OR ISOLD POPS LOOK GOOD WITH DIURNAL STORM DEVELOPMENT OVR THE HYR TRRN EACH AFTERNOON. HAVE CUT BACK POPS OVR THE SAN LUIS VALLEY...WHERE CLIMO IS AROUND 10 PERCENT...BASED ON PERSISTENCE AND EXPECTED DRY PATTERN. ROSE && .AVIATION... SEVERE WEATHER AND THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND AGAIN TOMORROW AFTERNOON ALL AREAS...BUT ESPECIALLY FROM THE SANGRE DE CRISTOS EASTWARD. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 50/44
Hazardous weather outlook, Jun 20, 1:17 PM MDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 117 PM MDT FRI JUN 20 2008 COZ058>089-093>099-211930- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 117 PM MDT FRI JUN 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL TRACK SOUTHEAST ACROSS THE PLAINS THIS AFTERNOON AND EVENING...WITH A FEW SEVERE STORMS POSSIBLE ALONG AND EAST OF INTERSTATE 25. THE PRIMARY THREATS WILL BE HAIL UP TO 3 INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH...VERY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE ACROSS THE PLAINS. FARTHER WEST OVER THE MOUNTAINS AND VALLEYS...ONLY ISOLATED THUNDERSTORMS ARE FORECAST...WITH WIND GUSTS TO 50 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING THE MAIN THREATS. LITTLE OR NO RAINFALL IS EXPECTED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS PORTIONS OF THE SOUTHEAST PLAINS...ESPECIALLY NEAR THE COLORADO KANSAS BORDER. LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND LIGHTNING WILL BE THE PRIMARY THREATS WITH THUNDERSTORMS IN THESE AREAS. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE MOUNTAINS AND HIGH VALLEYS EACH DAY WHERE THE PRIMARY THREATS WILL BE WIND GUSTS UP TO 50 MPH AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE SOUTHEAST PLAINS AND ADJACENT MOUNTAIN AREAS THIS AFTERNOON THROUGH THIS EVENING.
In the hours before
Local storm report, Jun 20, 2:28 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL 1 ESE SECURITY 38.74N 104.73W
06/20/2008 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 20, 2:38 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
238 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TORNADO 3 W SECURITY 38.75N 104.80W
06/20/2008 EL PASO CO OFFICIAL NWS OBS
TORNADO OBSERVERED FROM NWS FORECAST OFFICE IN PUEBLO.
&&
MNLocal storm report, Jun 20, 2:41 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TORNADO 3 W SECURITY 38.75N 104.80W
06/20/2008 EL PASO CO OFFICIAL NWS OBS
TORNADO OBSERVED FROM NWS FORECAST OFFICE IN PUEBLO.
&&
MNLocal storm report, Jun 20, 2:53 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 5 S TRUCKTON 38.66N 104.18W
06/20/2008 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 20, 3:12 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
312 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 8 S TRUCKTON 38.61N 104.18W
06/20/2008 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 20, 3:24 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
324 PM MDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 8 S TRUCKTON 38.61N 104.18W
06/20/2008 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 47 min |
| Jun 19, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 26 min |
| Jun 19, 8:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jun 20, 1:49 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 56 min |
| Jun 20, 2:14 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 61 min |
| Jun 20, 2:17 PM MDT | Tornado Warning | PUB | El Paso | 25 min |
| Jun 20, 2:27 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 63 min |
| Jun 20, 2:29 PM MDT | Tornado Warning | PUB | Kiowa | 45 min |
| Jun 20, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 37 min |
| Jun 20, 2:56 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 51 min |
| Jun 20, 3:21 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 54 min |
| Jun 20, 3:32 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 58 min |
| Jun 20, 3:42 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 52 min |
| Jun 20, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Otero, Pueblo | 35 min |
| Jun 20, 5:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 49 min |
| Jun 20, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 56 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.